# SDR CALA2021051000625

- Difficulty date: May 7, 2021
- Submitted: May 10, 2021
- Operation: Air carrier
- Aircraft: N468UA
- Make and model: Airbus A320-232
- Aircraft serial: 1363
- Aircraft time: 65,703 hours, 26,647 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Intercostal
- Part number: D5311423020191
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR FRAME 16 STOP FITTING #1 LWR INBRD HOLE IS CRACKED IN TH E INTERCOSTAL FITTING REPAIR BEFORE NEXT FLIGHT CONTACT ENGINEER ING FOR APPROVED INSTRUCTIONS PER NR 9292144 / 22144 AD 2019-20- 10 GEN BY V061633. ACCOMPLISHED INTERIM REPAIR AT R 1 DOOR FRAME 16 STOP FITTING 1 HOLES 3 AND 4 IAW ECRA 5311-02562 PART 1.1 REQUIRES DIP TO ACCOM PLISH INITAL INSPECTION AT RH FR 16 DOOR STOP 1 HOLES 3 AND 4 PER PART 2 OF THE LATEST REVISION OF ECRA 5311-02562 ON OR BEFOR E THE AIRCRAFT REACHES 40,347 TOTAL AIRCRAFT FLIGHT CYCLES.ACCOM PLISH REPEAT INSPECTIONS AT INTERVAL NOT TO EXCEED 13,700 FC THEREAFTER. ALL WORK ACCOMPLISHED ON HAECO NR 9292144. REF ECRA 5311-02562 DIP CREATED TO ACCOMPLISH INITIAL INSPECTION AT RH FR 16 DOOR STOP #1 HOLES 3 AND 4 PER PART 2 OF THE LATEST REVISIION OF THIS ECRA ON OR BEFORE THE A/C REACHES 40,347 TOTAL A/C FLIGHT  CYCLES.  ACCOMPLISH REPEAT INSPECTION AT INTERVAL NOT TO EXCEED 13,700 AIRCRAFT FLIGHT CYCLES, THEREAFTER.  TOMC APPROVES DIP. TOMC-APPROVAL FROM SC1ELBYC COMMENT QC REVIEWED QC REVIEWED INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
